# SDR JR2R2011111100586

- Difficulty date: November 11, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: KBA67031885
- Condition: Damaged
- Location: Fuselage
- Part time: 20,124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD SEAL STRIKER ATTACHED TO FS 310 HAS DOOR NIB DAMAGE, LOCATION APPROX ONE INCH ABOVE FWD LOWER PAX DOOR ROLLER.  REPAIRED DAMAGED SECTION OF SEAL STRIKER IAW MESA RO CRJ9-53-0840 AS ON AAR WO 1007307-2000-0021 AND MESA WO 711014235.
